# SDR REXA201100298

- Difficulty date: May 21, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N8696C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Aircraft time: 19,290 hours, 17,108 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

CREW DECLARED AN EMERGENCY INBOUND DUE TO WOW INPUT CAUTION & CONCERN OF NOSE WHEEL STEERING INOP.  LANDED WITHOUT INCIDENT.  CLEANED PROX SENSORS AND OP CHECKED IAW AMM 32-61-00.
